Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Can mirtazapine (Remeron) cause increased anxiety? undopaminergic

Posted by SLS on August 25, 2021, at 20:37:21

In reply to Re: Can mirtazapine (Remeron) cause increased anxiety?, posted by undopaminergic on August 25, 2021, at 5:25:29

> > > it could be a short term reaction, but i know nothing about mirtazapine, i know more about fluoxetine

> > > SLS, link could maybe awnser this

> > I cannot tolerate alpha-2 adrenergic antagonists.

> I took mirtazapine, and it made me worse, but it is possible this side effect would have subsided with continued treatment.

> I prefer alpha2-*agonists* like guanfacine.
>
> -undopaminergic

I think that drug is used for ADHD.


- Scott


Some see things as they are and ask why.
I dream of things that never were and ask why not.

The only thing necessary for the triumph of evil is that good men do nothing.

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:SLS thread:1116679
URL: http://www.dr-bob.org/babble/20210723/msgs/1116691.html